RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 487, Number 6, Pages 617–621 (Mi dan47911)  

Grothendieck–Serre duality and theta-invariants on arithmetic surfaces

D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 191100237
This work is supported by the Russian Science Foundation under grant 19-11-00237.


DOI: https://doi.org/10.31857/S0869-56524876617-621


English version:
Doklady Mathematics, 2019, 100:1, 385–388

Bibliographic databases:

Received: 13.05.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan47911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019